# SDR CNMA20100017

- Difficulty date: April 1, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2007, LBL 53-68 CORROSION ON FLOOR SUPPORT TEE CHORD.  ALL OPEN HOLES NDT INSPECTED - NO CRACKS OR CORROSION FOUND. THIS SECTION WAS INCLUDED IN THE REPAIR OF NRC 387. NRC 387. (NONRO 387, CORRODED SECTION OF CHORD WAS TRIMMED OUT. NEW SECTION FABRICATED FROM THE TEE PN NJC6040-175 WAS INSTALLED WITH SPLICES PN N621AX-NRC387-1/-2 IAW SRM VOL. I 53-40-00, FIG 16 AND USING FASTENERS IAW SRM VOL II 51-33-01 PAGE 34. BACB30MYGKGX.)
